Log in

I forgot my password

Latest topics
Looking for a friend..... and new problems

Sat Jan 06, 2018 11:38 pm by infinitelywondering

Hi everyone,

I hope you're doing well.

I hate to say this, but I feel beaten down and terribly alone. I had a vestibulectomy surgery about 6 months ago and I was absolutely praying it would work. It didn't.

6 months later and here I am, sitting on my bedroom floor crying my eyes out because I know I'll never be able to have painfree sex. I don't know what to do and just need a friend Sad



Comments: 6

So frustrating!!

Thu Jan 04, 2018 1:15 am by Hannah77

Well I'm back in pain after 7 years of pain free days.
I was diagnosed with vulvodynia when I was 17. I suffered for three years with horrible burning all day, painful sex with my boyfriend and just pure misery Sad I went into a spontaneous remission when I was 20. I'm still not sure how the pain stopped but all the sudden I could go an entire day without thinking of my vagina, sex started to …

Comments: 3

Looking for suggestions or encouragement

Sat Jan 13, 2018 12:10 am by ryn207

Hi there. I'm 25 and have been dealing with this for over a year and a half and I'm really starting to lose hope this will ever stop.

In July of 2016 I had a yeast infection. When Monistat didn't work I went to my gynecologist who prescribed Diflucan. When the itching didn't stop she retested me and found that my yeast infection was gone, but I now had a bacterial infection. After taking the …

Comments: 4

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 7

Newly diagnosed - and prescribed amitriptyline cream/physio/psychology

Sun Jan 07, 2018 9:38 am by sophiarp

Hi everyone,

I'm so happy to have stumbled across this forum. I have just been diagnosed and am really struggling emotionally. It's nice to find this forum and feel a little less alone.

I've been prescribed amitriptyline cream. Has anyone had success with this? I was happy to have avoided the amitriptyline tablets. I'm also participating in physio and have been told I need to see a psychologist …

Comments: 2

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1


pain after sex?

View previous topic View next topic Go down

pain after sex?

Post  rayster on Thu Dec 08, 2011 10:23 am

Helluuoo

I'm 21 years old, have had a shitty vagina since I was about 17 (3 months after having sex for the first time). In September of this year (after seeking help cause my pain was getting annoyingly worse) a gynecologist decided to try the laser treatment. I stupidly agreed, and have been in way worse pain ever since. I went back to see him at an earlier follow up appointment cause I was still in so much pain, but it was terrible. This guy had already decided what he was going to say to me before I walked in the door. He told me that my increased pain was due to my increased anxiety (mm..) and I should see a psychosexual counselor. Now, I'm not at all adverse to things like that and I think that psychosexual counseling definitely has a place in treatment... but... not for me I don't think, and I'll explain why in a sec.

Basically what's been happening is now whenever I try to have sex, first my skin tears (I'm assuming this, cause there's always blood, in varying amounts afterwards) (smear tests are up to date and fine, and i'm pretty sure the blood is coming from the vulval skin) and I have a new symptom that I've never really dealt with before: I can have sex (with the assistance of lidocaine) and it's all fine and dandy (sore, but I want to, so I do) and until about 10-15 minutes after wards where I am crippled, completely with pain to such a degree I've never felt. I can't move, I can't think, I feel nauseous, the pain throbs and I can feel my pulse down there (like when you burn your finger or something, and it pulses with pain) and for a couple days I cringe every time I sit down, until it goes back to normal.THis is not normal for me. Usually I end up with burning sensation that is very uncomfortable and sore, but I've always been able to cope. Not now.

When I told this gynaecologist that I think its to do with the laser he said 'there's no way the laser would have anything to do with it, it would have all healed by now so its due to your anxiety'
...some how I don't think so. I've done a pretty good job of dealing with my anxiety surrounding this stupid condition and although it knocked me off my confidence for a while when I was first diagnosed, I since became comfortable in my own skin again and felt sexy and whatnot. I've been in two lovely relationships since I was diagnosed (still in the second one) and sex,although infrequent as it has been, hasn't presented a huge a problem for me - which is why I'm not so sure if my problem is 'psychosexual'.

my hope is that with lots of patience and more time (cause it was only in September) this extreme pain after wards will go away... does anybody else get this?


sorry bout my rant. Am in a bad mood and don't know what to do next.


I'm not really a huge fan of wanting to try things like ami or gabapentin cause I had a horrible time on pregabalin. (and it didn't make a difference anyway)
avatar
rayster

Posts : 7
Join date : 2011-07-02

View user profile

Back to top Go down

Re: pain after sex?

Post  Sarah001 on Thu Dec 08, 2011 11:58 am

I can't speak from experience because I've never got to the stage where sex is possible but I think if you're experiencing tears now it might be an idea to leave it for a while and let the skin settle down a bit before you try again, pain like that after sex isn't going to help you at all. There are bits of information online about how the laser treatment can make things worse, I think there's some on Dr Glazer's site so it does sound like it was that that caused this new problem. Give it a bit longer and see what happens is my advice, if it doesn't help change doctors if that one isn't being helpful.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum